# SDR IPXA2020100460892

- Difficulty date: September 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 121,881 hours, 20,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B384094
- Condition: Damaged
- Location: Bs 2110-2200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 ALTERNATE SURFACE FINISH AND OVERSIZED HOLES FOR SUPPORT (P/N : 65B38409-4) OF MAIN DECK OUTBOARD GUIDE RESTRAINT NEAR STA 2110 - 2200 RBL 98.58.  REPAIR IAW BOEING SR 4-4884430222 AND UPS EO B747-5310-78041-A.
